# SDR YENA201710050820

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 23,600 hours, 15,061 cycles
- Engine: Ge CF3410E6
- Engine time: 29,964 hours, 18,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED PRODUCED A DIRTY SOCK ODOR,  REPORTED BY THE FLIGHT ATTENDANT AND CREW MEMBERS.  ON LANDING, FA REPORTED THE ODOR AGAIN DURING DESCENT.  R & R THE NR 2 ENGINE IAW AMM 71-00-01.
